# SDR 97FDEA00613

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 69144673
- Condition: Corroded
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0847 026  WHILE WORKING NR 0748, DISCOVERED CORROSION ON FWD SIDE OF WHEEL WELL BULKHEAD, LEFT RING DOUBLER AT 873, LBL 58, WL 183.  REMOVED, FABRICATED AND REPLACED LEFT RING DOUBLER AT BS 870, LBL 58, WL 183 IAW FED-EX DRAWING 69-14467.
